# SDR E8V2001F00000

- Difficulty date: June 26, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N405EV
- Make and model: Boeing 747-400
- Aircraft serial: 27142
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Part number: 65B05759
- Condition: Broken
- Location: Stab
- Part time: 38,062 hours
- Component: Ob Elevator, Boeing
- Component part number: 65B5730006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C10 CHECK FOUND RIGHT HORIZONTAL STABILIZER PANEL BROKEN.  AFTER INSPECTION FOUND RIGHT OUTBOARD ELEVATOR SUPPORTING RIBS OF BALANCE WEIGHT WAS BROKEN.  WHICH CAUSED THE BALANCE WEIGHT FALLING DOWN AND DAMAGED TO THE ELEVATOR PANEL.  INFORMED MFG IMMEDIATELY AND NEGOTIATED FOR NEW ELEVATOR.  REPLACED THE RIGHT OUTBOARD ELEVATOR PER MM AND CONDITION BACK TO NORMAL.
